Scientific Article
previous document  unige:6371  next document
add to browser collection
Title

Random-cluster representation of the ashkin-teller model

Authors
Pfister, C. -E.
Published in Journal of Statistical Physics. 1996, vol. 88, no. 5-6, p. 1295 - 1331
Abstract We show that a class of spin models, containing the Ashkin-Teller model, admits a generalized random-cluster (GRC) representation. Moreover, we show that basic properties of the usual representation, such as FKG inequalities and comparison inequalities, still hold for this generalized random-cluster model. Some elementary consequences are given. We also consider the duality transformations in the spin representation and in the GRC model and show that they commute.
Identifiers
Full text
Article (Author postprint) (276 Kb) - public document Free access
Citation
(ISO format)
PFISTER, C. -E., VELENIK, Yvan Alain. Random-cluster representation of the ashkin-teller model. In: Journal of Statistical Physics, 1996, vol. 88, n° 5-6, p. 1295 - 1331. https://archive-ouverte.unige.ch/unige:6371

197 hits

66 downloads

Update

Deposited on : 2010-04-27

Export document
Format :
Citation style :